Every couple of years I have seizures then my Dr wants to try something new or ups the dosage. The meds I'm on now are making me dizzy and off balance
I went out yesterday purposely and I'm happy again! I can't wait for this weekend! I'm going to finally do open mic again! Last time was 2020 and I blocked him. I spoke a little ruff to him first
It's happened quite a few times at bedtime most recently last night, i feel heavy and disconnected but also like my body is moving around, my eyes quickly moving around...
After my right lobe craniotomy on 12-16-2020 being a constant burden on my family unable to help out, drive or work had a couple of trips via ambulance to the ER. Seen for: 8/2/2021
Pseudo seizures &… read more
No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
Hi ya it s not easy working with epilepsy I take my hat off to all them that do like you say it s when you're I'll and having to take time off bless you never give up ☺️
I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I had more seizures in my 40's than any other time except my teens. The seizures I had in peri menapause were also more severe, causing a loss of memory and balance. It took weeks to get over each… read more
Yes but for me it happens in stages,firstly i feel a different sense of reality, secondly i realise my coordination/balance/vision is impaired and thirdly i realise whats happening between a fog of… read more
Will it set off with excessive motion.
I have heard of this but I am afraid to shell out the money only ro have it not work. I'm waiting for it to be out a little longer so I can hear how well it works. If it works well, I would be more… read more
How do you guys handle your side effects for your medication if it makes you drowsy/ just not yourself. Lately I feel like I'm just not on top of things. I take vitamins my neurologist told me to take and tthey work pretty good. Is there any otc medications or certain vitamins or anything at all that help you guys with your side effects?
I have Tonic-Clonic seizures every 2 weeks. I'm 51 and have been having them for 10 years now.
I started microdosing 3/10s of a gram and I still had my seizure every 2 weeks, but I went 4 months without a Tonic-Clonic seizure. https://www.magicmushrooms101.com
The past year ive been thinking of doing it. Im glad to hear it has sone kind of a positive affect and hope it gets even better for you 😊